advertisement
Question
Posted by: PP | 2007/08/20

NURE-STERATE AND PILLS

Hi, i would like to know whether there are any chances of pregnancy as i am nure-sterate and took the pill to stop my periods and had sex after 2 days,i take my injenctions on regular intervals and i've been on it for 6 months. Pls help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It would be very unlikely for you to fall prgenant.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement